# SDR GUUA09110701

- Difficulty date: September 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 24,754 hours, 30,862 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0305A
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LANDING GEAR INTRANSIT LIGHT ILLUMINATED.  REPLACED LT MLG ACTUATOR.  OPERATIONAL CHECK NORMAL.
